# SDR CALA2023072102291

- Difficulty date: July 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 82,381 hours, 32,377 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Clamp
- Part number: ABS0395A464
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVED LK FROM BILGE DRAIN AT CENTER OF AIRCRAFT, AFTER INVESTIGATION FOUND LK FWD OF GRAY WATER HOLDING TANK.PERFORM CLEANUP AS PER ECRA 2011-01000 DUE TO GRAY WATER LEAK FOUND. COMPLETED SPILL CLEAN UP THROUGH STEP 2 B (13) ECRA 2011-01000. ADD EMP:U411446,U411423 COMPLETED STEPS 2B15 THROUGH 20 AND C SUPPLEMENTAL INSPECTION ALSO. NO DIP (STEP 2B21) IS REQUIRED. FULL ACCESS WAS AVAILABLE DUE TO PIT FLOOR REMOVAL. SEE ASSOCIATED LOGPAGES. NO CORROSION FOUND IN DETAILED INSPECTION AND CIC RESTORED UNDER CARGO PIT PANELS AND ALL AFFECTED AREAS. REMOVED AND REPLACED 2 EA O RINGS, SLEEVES AND CLAMPS ON TANK DRAIN REF IPC 30-71-04-12A. ADD EMP:U181398 SERVICED W 6 GAL. OF BLUE JUICE. NO LEAKS NOTED. REPLACED AND INSTALLED 3 NEW INSULATION PIECES ON WASTE TANK DRAIN DUCT. REFRENCE IPC 38-31-04-35
